# SDR SWAA2023121431416

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT ROW 16 RH POOR ILLUMINATION; LENS DAMAGED.<[01] RELAMPED EMERGENCY LIGHT AT SEAT ROW 16 R/H AS PER B737 AMM 33-51-03-960-801. PERFORMED OPERATIONAL TEST: PASSED.;[02] VERIFIED OK.
